Health Tip of The Day

Wednesday, December 1, 2010

FSBPT- NPTE Questions

FSBPT- NPTE Questions

21. A physical therapist is evaluating an adult that has recently been diagnosed with respiratory acidosis. Which of the following clinical signs would most likely not be present?
A: CO2 Retention

B: Dyspnea
C: Headaches
D: Tachypnea

22. A physical therapist is caring for an adult that has recently been diagnosed with respiratory alkalosis. Which of the following clinical signs would most likely not be present?
A: Anxiety attacks

B: Dizziness
C: Hyperventilation cyanosis
D: Blurred vision

23. A physical therapist is evaluating a patient that has had damage to the ulnar nerve. Which of the following muscles would most likely show signs of weakness?
A: Soleus

B: Triceps
C: Brachioradialis
D: Adductor Pollicus

24. A physical therapist is reviewing a patient's medication list. The drug Pentoxifylline is present on the list. Which of the following conditions is commonly treated with this medication?
A: COPD

B: CAD
C: PVD
D: MS

25. A patient has been on long-term management for CHF. Which of the following drugs is considered a loop dieuretic that could be used to treat CHF symptoms?
A: Ciprofloxacin

B: Lepirudin
C: Naproxen
D: Bumex

26. A patient has recently been diagnosed with polio and has questions about the diagnosis. Which of the following systems is most affected by polio?
A: PNS

B: CNS
C: Urinary system
D: Cardiac system

27. A physical therapist is educating a patient about right-sided heart deficits. Which of the following clinical signs is not associated with right-sided heart deficits?
A: Orthopnea

B: Dependent edema
C: Ascites
D: Nocturia

28. A physical therapist is reviewing a patient's medication. The patient is taking Digoxin. Which of the following is not an effect of Digoxin?
A: Depressed HR

B: Increased CO
C: Increased venous pressure
D: Increased contractility of cardiac muscle

29. A patient's chart indicates the patient is suffering from Digoxin toxicity. Which of the following clinical signs is not associated with digoxin toxicity?
A: Ventricular bigeminy

B: Anorexia
C: Normal ventricular rhythm
D: Nausea

30. Which of the following is the key risk factor for development of Parkinson's disease dementia?
A: History of strokes

B: Acute headaches history
C: Edward's syndrome
D: Use of phenothiazines

NPTE Answer Key

21. (D) Tachypnea is associated with respiratory alkalosis.
22. (C) Hyperventilation cyanosis is associated with respiratory acidosis.
23. (D) Adductor pollicus is innervated by the ulnar nerve.
24. (C) This drug is a hemorheological agent that helps blood viscosity.
25. (D) Bumex is considered a loop dieuretic.
26. (B) Polio is caused by a virus that attacks the CNS.
27. (A) Orthopnea is a left- sided heart failure clinical symptom.
28. (C) Digoxin decreases venous pressure.
29. (C) Ventricular rhythm may be premature with Digoxin toxicity.
30. (D) Penothiazines are considered a risk factor for Parkinson's disease dementia.
COURTESY
http://www.free-pt-practice.com/fsbpt_npte3.htm

No comments: